# SDR 96ZZZX376

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3699B
- Make and model: Beech B100
- Aircraft serial: BE107
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 504300431183
- Condition: Cracked
- Location: Cabin Door
- Part time: 5,740 hours
- Component: 504300431257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED.  THIS PART SUPPORTS CABIN DOOR HAND RAIL AND IF IT FAILS, WILL CAUSE DOOR TO STRIKE THE GROUND.  DOOR NEEDS DUAL SUPPORT CABLES TO ELIMINATE THIS PROBLEM.
